Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: This case was reported by a physician and described the occurrence of dyspnea in a 17-year-old female subject who was vaccinated with CERVARIX (GlaxoSmithKline). Previous vaccination with the first dose of CERVARIX (GlaxoSmithKline), given on an unspecified date, was well tolerated. on 06 October 2009, the subject received the second dose of CERVARIX (0.5 ml, unknown). Approximately two hours post vaccination with CERVARIX, on 06 October 2009, the subject experienced shaking chills, headache, retching, nausea, diarrhea, fever and dyspnea. The subject experienced no reaction at injection site. The subject was hospitalized by the parents overnight. Blood count was normal. C-reactive protein (CRP) was increased (34 mg/dl). On the next day, on 07 October 2009, all events were resolved. Follow-up information was received on 05 November 2009 from the reporting physician. The subject has no underlying or concurrent medical conditions or other risk factors. The subject received no concomitant medication. Previous vaccination with CERVARIX was well tolerated. On 06 October 2009 the subject received the second dose of CERVARIX (0.5 ml, intramuscular, left deltoid). Approximately two hours post vaccination with CERVARIX, on 06 October 2009 at around 18:00, the subject experienced dyspnea, vomiting, diarrhea, headache and fever. The subject was treated with ibuprofen (Ibu). After about six hours, on 07 October 2009 at around 00:00 (midnight), all events were resolved. The vaccination course with CERVARIX was discontinued. The reporting physician considered that the events were probably related to vaccination with CERVARIX. No further information will be available.
Copyright © 2022 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166